American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20J06) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Ulrike Tillmann. Spaces of graphs and surfaces: on the work of S{\o}ren Galatius. Bull. Amer. Math. Soc. 49 (2012) 73-90. MR 2869008.
Abstract, references, and article information   
View Article: PDF

[2] Eric M. Friedlander and Brian Parshall. On the cohomology of Chevalley groups. Bull. Amer. Math. Soc. 7 (1982) 247-250. MR 656204.
Abstract, references, and article information   
View Article: PDF

[3] Janet Aisbett. On $K_3$ and $K_4$ of the integers $\bmod n$. Bull. Amer. Math. Soc. 6 (1982) 417-420. MR 648525.
Abstract, references, and article information   
View Article: PDF

[4] George S. Avrunin and Leonard L. Scott. A Quillen stratification theorem for modules. Bull. Amer. Math. Soc. 6 (1982) 75-78. MR 634435.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1